# SDR SWAA2025012076382

- Difficulty date: December 11, 2024
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 40,314 hours, 19,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BRAKE PANEL FLOOR STRUCTURE BS540 AND BTW LBL24.82 TO LBL0.07 AT PASSENGER CABIN 2024-762953<[01] REPLACED ANGLE FLOOR STRUCTURE LOCATED BS540 AND BL0 TO LBL24.75 AT PASSENGER CABIN AND FASTENERS I.A.W B737-800 SRM 51-40-02 AND DWG: 143A0060 SHEET: 64 REV: -  SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED ANGLE FLOOR STRUCTURE LOCATED BS540 AND BL0 TO LBL24.75 AT PASSENGER CABIN AND FASTENERS I.A.W B737-800 SRM 51-40-02 AND DWG: 143A0060 SHEET: 64 REV: -
